# SDR DL72S962176

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526DA
- Make and model: Boeing 727232
- Aircraft serial: 21586
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING E-2 LETTER CHECK, CORROSION UNDER AFT HINGE OF FUSELAGE ACCESS PANEL 3448R, CORROSION ON I/B AND O/B SIDES OF ATTACH ANGLE.  REPAIRED PER B727 MM 53-30-1 PG 807 TO 808.
